# SDR USAA2014030300025

- Difficulty date: February 12, 2014
- Submitted: March 3, 2014
- Operation: Air carrier
- Aircraft: N633AW
- Make and model: Airbus A320-231
- Aircraft serial: 82
- Aircraft time: 76,841 hours, 34,546 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Adjuster
- Part number: D2721004000100
- Condition: Binding
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

ON LANDING ROLL OUT RUDDER PEDALS JAMMED.  ON TAXI IN USING FLT CONTROL CHECK WAS ABLE TO CLEAR JAM.  FIRST OFFICER PEDAL ADJUSTMENT KICKING.  PERFORMED A320 TSM 27-20-00-810-801-A INSPECTION OF RUDDER PEDAL QUADRANTS.  CABLES & OPERATIONS TEST OF THE RUDDER ARTIFICIAL FEEL LOADS, COULD NOT DUPLICATE & NO DEFECTS NOTED.  THIS ISSUE RECURRED ON 3/1/14, IAW SDR USAA2014030300005 & US AIRWAYS ENGINEERING DECLARED THIS PREVIOUS EVENT REPORTABLE.
